Jump to content

Veerrry Hot


Recommended Posts

Hi,

Aside from stomach issues, lately I've been gettin this hot, sweaty feeling gush through out my body. It's like one huge hot flash that happens over and over again.

I had palpitations earlier so I took my Metoprolol...I wonder what could cause the hot flash feeling. Do you think it could have something to do with my stomach issues?? I see my cardio July 6th so I'm going to see what he says......I think it's time for a cold shower and some A/C..

Jacquie

Link to comment
Share on other sites

I don't know how or if it might relate to the stomach issues for you, but I've been getting hot flashes all the time since I was at least preadolescent. It's my most obvious symptom, accompanied by the dizziness. What's annoying is that even when I'm on meds and my vitals are relatively normal, I still get hot and sweaty sitting, standing, or even occasionally lying down. Argh. Cold showers are good, sometimes ice water or ice packs helps. Sorry you're dealing with them, and I hope the A/C helps!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...